# SDR 99FDEA00305

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70092
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2420 - DURING A/C PF CONVERSION AT AERONAVALI AND ACCOMPLISHMENT OF DAC SB 55-17, R3, AD 88-03-08, A CRACK WAS FOUND ON THE HORIZONTAL STAB.  REPAIR ATTEMPS TO REMOVE CRACK DAMAGE BY LOCAL BLENDING AND PERF HFEC TO QUAN DAMAGE.  B/P EQUIVALENT BOLT IS REINSTALLED WITH SEALANT IAW EA NR 8-5510-41811.
